MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5 LCP CLAV HK PL 6H 18 HK DPTH/73/LT-S; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5 LCP CLAV HK PL 6H 18 HK DPTH/73/LT-S; PLATE, FIXATION, BONE
Model Number 241.097S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation could not be completed; no conclusion could be drawn, as no product was received.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the patient underwent a fracture fixation and repair of ac joint for a lateral fracture utilizing a lcp clavicular hook plate 3.5.Reoperation reported was due to hardware removal due to the patient reporting irritation due to the implant.There was a union of fracture for about 16 weeks duration.No postoperative complications reported.Patient outcome is unknown.No further information is available.This report is for one (1) 3.5 lcp clav hk pl 6h 18 hk dpth/73/lt-s.This is report 1 of 6 for (b)(4).

Brand Name
3.5 LCP CLAV HK PL 6H 18 HK DPTH/73/LT-S
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12488523
Report Number2939274-2021-05485
Device Sequence Number3790417
Product Code HRS
UDI-Device Identifier10886982165862
UDI-Public(01)10886982165862
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K061753
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number241.097S
Device Catalogue Number241.097S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/23/2021
Initial Report FDA Received Date09/17/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: CORTEX; UNK - SCREWS: CORTEX; UNK - SCREWS: CORTEX; UNK - SCREWS: CORTEX; UNK - SCREWS: CORTEX
Outcome Attributed to Adverse Event Required Intervention;
Patient Age18 YR